# SDR CALA2023121303633

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 36,563 hours, 13,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: M1674 M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP. REF. AAR N/R:9215067 REMOVED AND REPLACED BATTERY PACKS AT POS. MIG75,MIG94 AND MIG76 IN REF B737AMM 33-51-06 AND PERFORMED OPERATIONAL TEST IN REF. B737 AMM 33-51-06 OPS TEST OK. REF. AAR N/R:9215067 WORK ACCOMPLISHED BY:V892452
